# SDR SWAA2018051421873

- Difficulty date: April 6, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50304
- Part serial: 000061
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LEADING EDGE NOSE SKIN CRACKED AT SLAT STA 202.45.  REPAIRED SKIN IAW ER AND EA.
